| 
Citations
 | 
   web
Goles, E., Montalva-Medel, M., Montealegre, P., & Rios-Wilson, M. (2022). On the complexity of generalized Q2R automaton. Adv. Appl. Math., 138, 102355.
toggle visibility
Goles, E., & Montealegre, P. (2015). The complexity of the majority rule on planar graphs. Adv. Appl. Math., 64, 111–123.
toggle visibility
Goles, E., Montealegre, P., & Perrot, K. (2021). Freezing sandpiles and Boolean threshold networks: Equivalence and complexity. Adv. Appl. Math., 125, 102161.
toggle visibility
Goles, E., & Noual, M. (2012). Disjunctive networks and update schedules. Adv. Appl. Math., 48(5), 646–662.
toggle visibility
Goles, E., & Salinas, L. (2010). Sequential operator for filtering cycles in Boolean networks. Adv. Appl. Math., 45(3), 346–358.
toggle visibility
MacLean, S., Montalva-Medel, M., & Goles, E. (2019). Block invariance and reversibility of one dimensional linear cellular automata. Adv. Appl. Math., 105, 83–101.
toggle visibility